Alert archive / South Dakota / Frost Advisories in 2016

Frost Advisory 2, NWS Aberdeen, SD

October 5, 201613 counties in South Dakota

NWS Aberdeen, SD issued this frost advisory at Oct 5, 2016, 3:16 PM CDT for 13 counties in South Dakota. It took effect at Oct 6, 2016, 1:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2016, 3:16 PM CDT (20:16 UTC)
In effect from
Oct 6, 2016, 1:00 AM CDT
Expired
Oct 6, 2016, 10:00 AM CDT
In force
9 hr
Issued by
NWS Aberdeen, SD

Counties Brown County, SD, Campbell County, SD, Corson County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Hughes County, SD, Hyde County, SD, McPherson County, SD, Potter County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 119 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2016-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2016-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

044 
WWUS73 KABR 052016
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
316 PM CDT WED OCT 5 2016

SDZ004>006-009-010-015>017-060430-
/O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
/O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
INCLUDING THE CITIES OF...HERREID...EUREKA...ABERDEEN...
MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON
316 PM CDT WED OCT 5 2016 /216 PM MDT WED OCT 5 2016/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...
...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM
CDT /9 AM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
10 AM CDT /9 AM MDT/ THURSDAY. 

* TIMING...STRONG WINDS THROUGH THIS AFTERNOON. FROST POSSIBLE
  LATE TONIGHT THROUGH EARLY THURSDAY MORNING.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN
  DIMINISHING AFTER SUNSET.

* TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY
  MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST
  IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SDZ003-060430-
/O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
/O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
CORSON-
INCLUDING THE CITY OF...WAKPALA
216 PM MDT WED OCT 5 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
THURSDAY. 

* TIMING...STRONG WINDS THROUGH THIS AFTERNOON. FROST POSSIBLE
  LATE TONIGHT THROUGH EARLY THURSDAY MORNING.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN
  DIMINISHING AFTER SUNSET.

* TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY
  MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST
  IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SDZ033>036-060430-
/O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
STANLEY-SULLY-HUGHES-HYDE-
INCLUDING THE CITIES OF...MISSION RIDGE...ONIDA...PIERRE...
HIGHMORE
316 PM CDT WED OCT 5 2016 /216 PM MDT WED OCT 5 2016/

...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM
CDT /9 AM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
10 AM CDT /9 AM MDT/ THURSDAY. 

* TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY
  MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST
  IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SDZ007-008-011-060000-
/O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
MARSHALL-ROBERTS-DAY-
INCLUDING THE CITIES OF...BRITTON...SISSETON...WEBSTER
316 PM CDT WED OCT 5 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...STRONG WINDS THROUGH THIS AFTERNOON.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN
  DIMINISHING AFTER SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TMT
4 follow-up statements
650 
WWUS73 KABR 060006
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
706 PM CDT WED OCT 5 2016

SDZ003>006-009-010-015>017-060815-
/O.EXP.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
/O.CON.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-
FAULK-
INCLUDING THE CITIES OF...WAKPALA...HERREID...EUREKA...ABERDEEN...
MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON
706 PM CDT WED OCT 5 2016 /606 PM MDT WED OCT 5 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 10 AM CDT /9 AM MDT/ THURSDAY...
...WIND ADVISORY HAS EXPIRED...

* TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY
 MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST
  IF LEFT UNPROTECTED.

THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SDZ007-008-011-060115-
/O.EXP.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
MARSHALL-ROBERTS-DAY-
INCLUDING THE CITIES OF...BRITTON...SISSETON...WEBSTER
706 PM CDT WED OCT 5 2016

...WIND ADVISORY HAS EXPIRED...

GENERALLY SPEAKING...WIND SPEEDS AND GUSTS ARE ON THE DOWNWARD
TREND. THERE COULD BE A FEW MORE INSTANCES OVER THE NEXT COUPLE OF
HOURS WHERE GUSTS OF 35 TO 40 MPH ARE OBSERVED...BUT OVERALL THE
POTENTIAL FOR WIDESPREAD ADVISORY STRENGTH WINDS IS NO MORE.

THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

SDZ033>036-060815-
/O.CON.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
STANLEY-SULLY-HUGHES-HYDE-
INCLUDING THE CITIES OF...MISSION RIDGE...ONIDA...PIERRE...
HIGHMORE
706 PM CDT WED OCT 5 2016 /606 PM MDT WED OCT 5 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 10 AM CDT /9 AM MDT/ THURSDAY...

* TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY 
  THURSDAY MORNING. 

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY 
  FROST IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
054 
WWUS73 KABR 060110
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
810 PM CDT WED OCT 5 2016

SDZ003-004-060915-
/O.UPG.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
/O.NEW.KABR.FZ.W.0002.161006T0600Z-161006T1500Z/
CORSON-CAMPBELL-
INCLUDING THE CITIES OF...WAKPALA...HERREID
810 PM CDT WED OCT 5 2016 /710 PM MDT WED OCT 5 2016/

...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM
CDT /9 AM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
10 AM CDT /9 AM MDT/ THURSDAY. THE FROST ADVISORY IS NO LONGER IN
EFFECT. 

* TEMPERATURE...27 TO 32 DEGREES LATE TONIGHT INTO EARLY THURSDAY
  MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE KILLED BY SUB
  FREEZING TEMPERATURES IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SDZ005-006-009-010-015>017-033>036-060915-
/O.CON.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-STANLEY-SULLY-
HUGHES-HYDE-
INCLUDING THE CITIES OF...EUREKA...ABERDEEN...MOBRIDGE...
IPSWICH...ISABEL...GETTYSBURG...FAULKTON...MISSION RIDGE...
ONIDA...PIERRE...HIGHMORE
810 PM CDT WED OCT 5 2016 /710 PM MDT WED OCT 5 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 10 AM CDT /9 AM MDT/ THURSDAY...

* TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY 
  THURSDAY MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY 
  FROST IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
088 
WWUS73 KABR 060802
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
302 AM CDT THU OCT 6 2016

SDZ003-004-061500-
/O.CON.KABR.FZ.W.0002.000000T0000Z-161006T1500Z/
CORSON-CAMPBELL-
INCLUDING THE CITIES OF...WAKPALA...HERREID
302 AM CDT THU OCT 6 2016 /202 AM MDT THU OCT 6 2016/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING...

* TEMPERATURE...27 TO 32 DEGREES THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION WILL BE KILLED BY SUB 
  FREEZING TEMPERATURES IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SDZ005-006-009-010-015>017-033>036-061500-
/O.CON.KABR.FR.Y.0002.000000T0000Z-161006T1500Z/
MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-STANLEY-SULLY-
HUGHES-HYDE-
INCLUDING THE CITIES OF...EUREKA...ABERDEEN...MOBRIDGE...
IPSWICH...ISABEL...GETTYSBURG...FAULKTON...MISSION RIDGE...
ONIDA...PIERRE...HIGHMORE
302 AM CDT THU OCT 6 2016 /202 AM MDT THU OCT 6 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT /9 AM MDT/
THIS MORNING...

* TEMPERATURE...32 TO 36 DEGREES THIS MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY 
  FROST IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

CONNELLY
991 
WWUS73 KABR 061449
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
949 AM CDT THU OCT 6 2016

SDZ003-004-061600-
/O.EXP.KABR.FZ.W.0002.000000T0000Z-161006T1500Z/
CORSON-CAMPBELL-
INCLUDING THE CITIES OF...WAKPALA...HERREID
949 AM CDT THU OCT 6 2016 /849 AM MDT THU OCT 6 2016/

...FREEZE WARNING WILL EXPIRE AT 10 AM CDT /9 AM MDT/ THIS
MORNING...

$$

SDZ005-006-009-010-015>017-033>036-061600-
/O.EXP.KABR.FR.Y.0002.000000T0000Z-161006T1500Z/
MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-STANLEY-SULLY-
HUGHES-HYDE-
INCLUDING THE CITIES OF...EUREKA...ABERDEEN...MOBRIDGE...
IPSWICH...ISABEL...GETTYSBURG...FAULKTON...MISSION RIDGE...
ONIDA...PIERRE...HIGHMORE
949 AM CDT THU OCT 6 2016 /849 AM MDT THU OCT 6 2016/

...FROST ADVISORY WILL EXPIRE AT 10 AM CDT /9 AM MDT/ THIS
MORNING...

$$
TMT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this frost advisory went out at Oct 5, 12:27 PM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Oct 5, 12:27 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1227 PM CDT WED OCT 5 2016

.UPDATE...
Issued at 1102 AM CDT WED OCT 5 2016

Winds are starting to bump into low end advisory criteria across
north central SD, even a bit further east from the Missouri. Will
therefore expand the wind advisory a bit along the ND/SD border
and continue to monitor for possible further expansion if need be.
Increased wind speeds a bit today across the CWA. Otherwise,
current forecast highs appear in the ballpark and minimal changes
needed there.

&&

.SHORT TERM...(Today through Friday Afternoon)
Issued at 238 AM CDT WED OCT 5 2016

Low level flow around low pressure to the north resulting in
weak cold advection and westerly low level flow. Deep mixing will
generate mix down winds over 40kts across the far northwest corner
of the CWA, with more widespread mid-30kt speeds across the northern
half of the CWA. 925mb temperatures between the NAM/GFS fall as low
as +2C, however the surface pressure pattern and cold advection will
keep winds around 6kts. This cold air remains overhead during the
day Thursday, as a weak wave lifts across the Central Plains. Best
isentropic forcing will be south of the CWA within the GFS while the
NAM slightly farther north track would bring some much better
mid/upper level lift to the southern CWA.

Cloud cover will limit the temperature recovery during the day
Thursday, however clouds will clear for most of the CWA by evening,
although some wrap around mid clouds will come down from the north.
There is also still going to be a pressure gradient over the area,
so despite 925mb temperatures between +0 and +5C and 850mb below
zero, just barely a standard deviation below climo, a hard freeze
is not necessarily a certainty for Friday morning, but most areas
can expect a frost.

.LONG TERM...(Friday Evening through Tuesday)
Issued at 238 AM CDT WED OCT 5 2016

Sfc high pressure and dry air will lead to some below freezing lows
on Friday night. The overall trend through the extended is for dry
conditions and warming temps. However, the start of the period is a
challenge due to model inconsistencies. The ECMWF keeps cooler
Canadian high pressure over the region into Sunday, while the GFS
exits the high and introduces warm air advection on a sfc warm front
by late Saturday. This 24 to 36 hour difference will greatly impact
highs on both Sat and Sun. For now, kept cooler temps in for Sat
with a warmup beginning on Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1226 PM CDT WED OCT 5 2016

Windy but VFR conditions are expected through tonight across the
region.

&&

.ABR Watches/Warnings/Advisories...
SD...Wind Advisory until 7 PM CDT /6 PM MDT/ this evening for
     SDZ003>005-009-010.

MN...NONE.
&&

UPDATE...TMT
SHORT TERM...Connelly
LONG TERM...Wise
AVIATION...TDK
Hazardous weather outlook, Oct 5, 3:13 AM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
313 AM CDT WED OCT 5 2016

MNZ039-046-SDZ004>011-016>023-033>037-045-048-051-060815-
TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS-
WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
313 AM CDT WED OCT 5 2016 /213 AM MDT WED OCT 5 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FROST IS POSSIBLE TONIGHT AND INTO EARLY THURSDAY MAINLY ALONG
AND NORTH OF HIGHWAY 212.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HARD FREEZE IS POSSIBLE BOTH THURSDAY NIGHT AND AGAIN ON FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SDZ003-015-060815-
CORSON-DEWEY-
213 AM MDT WED OCT 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THE RANGELAND FIRE DANGER WILL REACH THE VERY HIGH CATEGORY TODAY
DUE TO STRONG WEST WINDS...WITH GUSTS IN EXCESS OF 40 MPH.

A HARD FREEZE IS POSSIBLE OVERNIGHT AND INTO EARLY THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A HARD FREEZE IS POSSIBLE BOTH THURSDAY NIGHT AND AGAIN ON FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CONNELLY

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 2:37 AM CDTWind AdvisoryABRBrown, Campbell, Corson, Day, Dewey, Edmunds and 6 more16 hr

Nearby

Frost Advisories in South Dakota, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.